政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/80555


Title: CRITICAL TWO-POINT FUNCTIONS FOR LONG-RANGE STATISTICAL-MECHANICAL MODELS IN HIGH DIMENSIONS
Authors: 陳隆奇
Chen, Lung-Chi
Sakai, Akira
Contributors: 應數系
Date: 2015-02
Issue Date: 2016-01-13 16:23:13 (UTC+8)
Abstract: We consider long-range self-avoiding walk, percolation and the Ising model on ZdZd that are defined by power-law decaying pair potentials of the form D(x)≍|x|−d−αD(x)≍|x|−d−α with α>0α>0. The upper-critical dimension dcdc is 2(α∧2)2(α∧2) for self-avoiding walk and the Ising model, and 3(α∧2)3(α∧2) for percolation. Let α≠2α≠2 and assume certain heat-kernel bounds on the nn-step distribution of the underlying random walk. We prove that, for d>dcd>dc (and the spread-out parameter sufficiently large), the critical two-point function Gpc(x)Gpc(x) for each model is asymptotically C|x|α∧2−dC|x|α∧2−d, where the constant C∈(0,∞)C∈(0,∞) is expressed in terms of the model-dependent lace-expansion coefficients and exhibits crossover between α<2α<2 and α>2α>2. We also provide a class of random walks that satisfy those heat-kernel bounds.
Relation: The Annals of Probability, 43(2), 639-681.
Data Type: article
DOI link: http://dx.doi.org/10.1214/13-AOP843
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
639681.pdf391KbAdobe PDF577View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing